# SDR DALA2020013070711

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1370-1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE PANEL BTW BS 1370 TO 1390 AT AFT CARGO COMPARTMENT.   REPAIRED IAW SRM 53-00-53-2R-2 REPAIR 2.
